# SDR HNAA2016050600135

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 49,146 hours, 59,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOSE CABIN FLOOR EMERGENCY LIGHT AT SEAT 9D-F WILL NOT ILLUMINATE.  REMOVED FLOOR LENS COVER R & R LAMP IN MODULE ASSY AND RE-INSTALLED AND SECURED FLOOR LENS COVER,  PN OL3071BPEGPL.
